MAUDE Adverse Event Report: ARTHREX, INC. QUADPRO¿ HARVESTER, 11 MM; PASSER

ARTHREX, INC. QUADPRO¿ HARVESTER, 11 MM; PASSER
Model Number QUADPRO¿ HARVESTER, 11 MM
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 11/13/2025, it was reported by a sales representative via (b)(4) that an ar-2386-11 quadpro harvester plunger would not cut the graft.This was discovered during the case.Another device was used to complete the case with no patient harm.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 one unpackaged ar-2386-11 quadpro¿ harvester, batch 21r08, was received for evaluation.Visual investigation noted nicked cutting edges and surface damage on the device.The most likely cause of the reported failure can be attributed to misuse/mishandling, such as: inadequate graft tensioning, misalignment of the harvester and plunger, or off-axis actuation leading to an incomplete cut.Additionally, this is a single-use device with a manufacturing date of december 2021.Therefore, a potential of misuse is that the device may have been re-used in the field beyond its intended single-use design.The complaint allegation is confirmed.See attached images for reference.

Brand Name
QUADPRO¿ HARVESTER, 11 MM
Common Device Name
PASSER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23697251
Report Number1220246-2025-05330
Device Sequence Number10216030
Product Code LXH
UDI-Device Identifier00888867344686
UDI-Public(01)00888867344686(11)211201(17)261130(10)21R08
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQUADPRO¿ HARVESTER, 11 MM
Device Catalogue NumberAR-2386-11
Device Lot Number21R08
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer01/28/2026
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown